# SDR 20000804SH025

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 406040320101
- Part serial: AFS1408
- Condition: Failed
- Location: Oil Cooler
- Part time: 550 hours
- Component: Oil Cooler Blowe
- Component part number: 407040303101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, PILOT FELT A GRINDING IN THE FLIGHT CONTROLS.  POST-FLIGHT INSPECTION REVEALED FORWARD OIL COOLER BLOWER BEARING FAILURE.  FORWARD BEARING DISINTEGRATED (FAILED) AND DAMAGED SHAFT.  (X)
